Uwaeme, O. R. and Akpan, N. P. and Orumie, U. C. (2019) An Extended Pranav Distribution. Asian Journal of Probability and Statistics, 2 (4). pp. 1-15. ISSN 2582-0230
Uwaeme242018AJPAS46556.pdf - Published Version
Download (407kB)
Abstract
In this study, we proposed a generalization of the Pranav distribution by Shukla (2018). This new distribution called an extended Pranav distribution is obtained using the exponentiation method. The statistical characteristics of this new distribution such as the moments, moment generating function, reliability function, hazard function, Rényi entropy and order statistics are derived. The graphical illustrations of the shapes of the probability density function, the cumulative distribution function, and hazard rate functions are provided. The maximum likelihood estimates of the parameters were obtained and finally, we examine the performance of this new distribution using some real-life data sets to show its flexibility and better goodness of fit as compared with other distributions.
Item Type: | Article |
---|---|
Subjects: | Article Paper Librarian > Mathematical Science |
Depositing User: | Unnamed user with email support@article.paperlibrarian.com |
Date Deposited: | 20 May 2023 07:08 |
Last Modified: | 06 Feb 2024 04:23 |
URI: | http://editor.journal7sub.com/id/eprint/822 |